Fronts d'onde à l'infini des fonctions analytiques réelles
Annales de l'Institut Fourier, Volume 34 (1984) no. 1, p. 111-140

Adapting the geometric and algebraic methods used by M. Sato, T. Kawai and M. Kashiwara to obtain the sheaf of microfunctions, we construct functorially, hence intrinsically, a sheaf 𝒞 t on the cotangential sphere of a finite dimensional real vector space E. The sections of this sheaf play for analytic functions over E a role similar to that of microfunctions for hyperfunctions. We deduce from this construction a new notion of wave front set at infinity allowing the caracterization of analytic functions over E which admit specific decompositions in sum of functions holomorphic on tubular neighborhoods of E in E+iE.

En adaptant les méthodes algébriques et géométriques qu’utilisent M. Sato, T. Kawai et M. Kashiwara pour obtenir le faisceau des microfonctions, nous construisons de manière fonctorielle, donc intrinsèque, un faisceau 𝒞 t sur la sphère cotangente à un espace vectoriel réel de dimension finie E. Les sections de ce faisceau jouent vis-à-vis des fonctions analytiques sur E un rôle analogue à celui des microfonctions vis-à-vis des hyperfonctions. Nous en déduisons une notions de front d’onde à l’infini permettant de caractériser les fonctions analytiques sur E qui admettent des décompositions spécifiques en somme de fonctions holomorphes sur des voisinages tubulaires de E dans le complexifié E+iE.

@article{AIF_1984__34_1_111_0,
     author = {Lieutenant, Jean-Louis},
     title = {Fronts d'onde \`a l'infini des fonctions analytiques r\'eelles},
     journal = {Annales de l'Institut Fourier},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {34},
     number = {1},
     year = {1984},
     pages = {111-140},
     doi = {10.5802/aif.953},
     zbl = {0496.58014},
     mrnumber = {86b:58114},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1984__34_1_111_0}
}
Lieutenant, Jean-Louis. Fronts d'onde à l'infini des fonctions analytiques réelles. Annales de l'Institut Fourier, Volume 34 (1984) no. 1, pp. 111-140. doi : 10.5802/aif.953. http://www.numdam.org/item/AIF_1984__34_1_111_0/

[1] G.E. Bredon, Sheaf theory, Mc Graw-Hill, New York, 1967. | MR 36 #4552 | Zbl 0158.20505

[2] J. Bros et D. Iagolnitzer, Tuboïdes dans Cn et généralisation d'un théorème de Cartan et Grauert, Ann. Inst. Fourier, XXVI, 1 (1976), 49-72. | Numdam | MR 55 #698 | Zbl 0336.32003

[3] R. Godement, Topologie algébrique et Théorie des Faisceaux Herman, Paris, 1970.

[4] R. Grauert, On Levi's problem and the imbedding of real analytic manifolds, Ann. of Math., 68 (1958), 460-472. | MR 20 #5299 | Zbl 0108.07804

[5] R. Hartshorne, Residues and duality, Lecture Notes in Math. n° 20, Springer Verlag, Berlin, 1966. | Zbl 0212.26101

[6] L. Hormander, An Introduction to complex Analysis in several Variables, North-Holland, Amsterdam, 1966. | MR 34 #2933 | Zbl 0138.06203

[7] A. Kaneko, Introduction à la théorie des hyperfonctions I, II, Edition ronéotypée, Labo. Math. pures Université scientifique et médicale, Grenoble, 1978.

[8] M. Kashiwara and T. Kawai, Second microlocalization and asymptotic expansions, Lect. Notes in Physics n° 126 (1979), 21-76. | MR 81i:58038 | Zbl 0458.46027

[9] M. Kashiwara, T. Kawai and T. Kimura, Daisû kaiseki gaku no kisô, Kinokuniya shoten, Tokyo, 1980, (en japonais).

[10] J.-L. Lieutenant, Decomposition of analytic functions on Rn in sum of holomorphic functions in conic tubes, Bull. Soc. Royale Sci. Liège 49 (1980), 347-357. | MR 82i:32005 | Zbl 0476.32018

[11] J.-L. Lieutenant, Decomposition of functions holomorphic in tuboids, Bull. Soc. Roy. Sci. Liège, 49 (1980), 402-404. | MR 82k:32003 | Zbl 0476.32019

[12] J.-L. Lieutenant, Décomposition des singularités des fonctions analytiques, C.R.A.S., Paris, 294, I, 16 (1982), 529-532. | MR 83k:32022 | Zbl 0505.32006

[13] M. Morimoto, Sur les ultradistributions cohomologiques, Ann. Inst. Fourier, XIX-2 (1969), 129-153. | Numdam | MR 42 #2038 | Zbl 0176.11104

[14] M. Sato, Hyperfunctions and partial differential equations, Proc. Int. Conf. on Functional Analysis, Tokyo, (1969), 91-94. | Zbl 0208.35801

[15] M. Sato, T. Kawai and M. Kashiwara, Hyperfunctions and pseudo-differential equations, Lect. Notes in Math., n° 287 (1973), 265-529. | MR 54 #8747 | Zbl 0277.46039

[16] P. Schapira, Théorie des hyperfonctions, Lect. Notes in Math. n° 126, Springer Verlag, Berlin, 1970. | MR 58 #30195 | Zbl 0201.44805 | Zbl 0192.47305